# SDR DALA2021020800711

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MANTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS BTW STA 740 TO STA 760 AT LBL 2.90 AT FWD CARGO COMP. BILGE AREA. REPAIRED PER SRM. (LP 1724540)
